ok.. I am unsure how to describe what is going on.. but i will give it a shot so bare with me.. I am on methotrexate and plaquenyl and i don't know if it is from the meds.. or if it is just part of this thing... i will get red places.. so far just on my feet.. but it will be along the side of my foot.. sometimes near a joint.. or sometime just like down the bone on the side.. and it gets really really red and swollen.. but to touch it it is mushy like a bruised peach or something.. it isn't tight.. mushy?? it is gross.. and some of the times it itches really really really bad.. but of course it hurts to itch it? what is that? i just got the ankles under control.. they were swelling so big i couldn't walk... but since the metho i am doing better with the feet.. cept this? anyone have any ideas?
I have this on my shins, they called it erythema nodosum (not sure on spelling) its a build up of fluid between the muscle and skin. It is a symtom of an inflammatory condition. not sure if it happens on the feet i cant remember :?
Mine isnt as large as what it was before, just looked like one massive bruise, it got to the point where i could press on it and make smiley faces in it as the impression would stay around for a while, since being on prednisolone mine has gone down, my shin is still painful to touch but nothing like before, i couldnt walk on it before.
Hope this helps.
i looked at the pictures i could find on the net and that is what it looks like.. but they don't mention the feet? see i knew i was weird..
huumm.. so they are associated with this mess? or wonder if it is the meds causing it?
i took a picture of it the first time it happened to give my doc.. we document everything.. huummm.. thanks for the info..
I from what i remeber reading i only ever heard of the shins and arms, but anything is possible with this mess.
Mine was associated, about april last yr i started having conjunctivitis type symptoms and until about september they couldnt find out what was going on, then we found the lump on my shin and turns out both of them were symtoms of inflamatory conditions.
you may find that over time it may dissapear, this is normal, it goes through phases where it dissapears but almost always comes back.